# SDR NOZR20140120001

- Difficulty date: January 20, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N5NG
- Make and model: Gulstm GIV
- Aircraft serial: 1485
- Aircraft time: 6,137 hours, 2,561 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: MS21916J64
- Condition: Defective
- Location: Hydraulic Sys
- Part time: 6,137 hours, 2,561 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

AIRCRAFT DEPARTED IAD AT 1657 UTC FOR A SCHEDULED TRIP TO TEB IN ROUTE THE, CHECK HYD QTY, CAS MESSAGE CAME ON.  THROUGH CHECKLIST PROCEDURES, IT WAS DETERMINED THE FLT SYS HYD QTY WAS LOW & DECREASING. CREW FOLLOWED QRH PROCEDURES & DIVERTED TO BWI.  IN FLIGHT EMERGENCY WAS DECLARED, ACFT LANDED WITHOUT ISSUES. TROUBLESHOOTING REVEALED A LEAKING REDUCER FITTING, P2, ON LOWER PORTION OF THE RUDDER SYS DUEL LOAD LIMITER VLV.  FITTING WAS FOUND TO HAVE A DEFECT ALLOWING FULL SYS PSI AT FULL FLOW TO ESCAPE.  A NEW FITTING WAS ORDERED, INSTALLED & LEAK CHECKED IAW MM ON 1/19/14.
